If you have ever been through drug withdrawal you know it is a living nightmare. I will be hitting the 8 week mark of coming off Seroquel (Quetiapine).
I honestly don’t know where this week has gone. I was having horrible insomnia when I got down to 25mg, so the psychiatrist gave me Zopiclone (like the strongest sleeping pill EVER) to help me sleep. It’s so addictive and strong you aren’t meant to take it for longer than two weeks so I got my 14 and was starting to really rely on it. If you’ve read my blog before you know I got addicted to Lorazepam before and the withdrawal was for 5 days- it was one of the worst experiences of my life. So the doctor said to take it only when I really need it and he won’t give me anymore. He said to come off the Quetiapine all together which I’ve managed to do for two days until I started going whacky and my boyfriend was begging me to take them. I was getting weird withdrawal symptoms like I had before, especially with bed bugs. Your mind makes it so real I’ve been breaking out in hives and feel them crawling on my head. There are no bed bugs btw we made sure! Boom- as soon as I stopped taking them my sense of smell was overpowering and I was hallucinating smells it was making my face burn. My eye sight is also so blurry it’s so weird. I’ve been chucking up. Sleeping is allover the place I’ve been in my flat all week and feel so bad I haven’t been able to keep plans with my friends or family. I’ve either been sleeping two hours or twenty hours like I just woke up from now! Feel so grogggggyyyyy…… I don’t know how I managed to get my university work done by the deadline through this but I’m so proud of myself! I just need to stay strong, just roll with it and not give in. 4 years I’ve been on this bloody stuff no wonder I’m going potters! As long as I’m not seeing that red car stalking me I’ll be fine… Seeing red car = MANIC AMY.